Limit Games and Limit Equilibria
We provide a necessary and sufficient condition for equilibria of a game to arise as limits of Îµ-equilibria of games with smaller strategy spaces. As the smaller games are frequently more tractable, our result facilitates the characterization of the set of equilibria.
(This abstract was borrowed from another version of this item.)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Fudenberg, Drew & Levine, David, 1983.
"Subgame-perfect equilibria of finite- and infinite-horizon games,"
Journal of Economic Theory,
Elsevier, vol. 31(2), pages 251-268, December.
- Drew Fudenberg & David K. Levine, 1983. "Subgame-Perfect Equilibria of Finite- and Infinite-Horizon Games," Levine's Working Paper Archive 219, David K. Levine.
- David Kreps & Robert Wilson, 1999.
"Reputation and Imperfect Information,"
Levine's Working Paper Archive
238, David K. Levine.
- Drew Fudenberg & Jean Tirole, 1985. "Preemption and Rent Equalization in the Adoption of New Technology," Review of Economic Studies, Oxford University Press, vol. 52(3), pages 383-401.
- Radner, Roy, 1980. "Collusive behavior in noncooperative epsilon-equilibria of oligopolies with long but finite lives," Journal of Economic Theory, Elsevier, vol. 22(2), pages 136-154, April.
- Nancy L. Stokey, 1981. "Rational Expectations and Durable Goods Pricing," Bell Journal of Economics, The RAND Corporation, vol. 12(1), pages 112-128, Spring.
- Walker, Mark, 1979. "A Generalization of the Maximum Theorem," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 20(1), pages 267-72, February.
- Partha Dasgupta & Eric Maskin, 1986. "The Existence of Equilibrium in Discontinuous Economic Games, I: Theory," Review of Economic Studies, Oxford University Press, vol. 53(1), pages 1-26.
- Leo K. Simon, 1987. "Games with Discontinuous Payoffs," Review of Economic Studies, Oxford University Press, vol. 54(4), pages 569-597.
When requesting a correction, please mention this item's handle: RePEc:cla:levarc:220. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine)
If references are entirely missing, you can add them using this form.